I'm no expert, but from what I've seen in my life your best bet is to come off the prescription meds, under advisement of your doctor, and then re-evaluate. With all the mess clouding the true symptoms seems to be the best way is toSLOWLY get off them and give your body time to stabilize. Are you under a doctor's care for this? It might be wise to seek out a psychiatrist to monitor you just in case the change on meds would really kick something off. Best wishes my friend
Which prescription meds are you talking about? Since you are allowing me to only reply once, I won't be able to respond to anything else you post to this question, so I'll have to guess what you mean. Are you talking about a psychosis resulting from medications other than psychotropic meds? It can happen, but then you aren't talking about schizophrenia, are you? Schizophrenia is never due to "mixing prescription meds," as far as I know. But some medications, licit and illicit, can cause psychosis and/or increase it. No one is sure of the exact cause(s) of schizphrenia. But they know genetics can definitely contribute, so that has to be taken into consideration when considering a diagnosis. So really, you have to leave it to a professional like a psychiatrist to make a diagnosis and to offer you treatment options. And even then, you are only getting his or her educated opinion. There are many good schizophrenia sites online where you can get your questions answered -- I suggest you read and read and read what the experts say, and consult with a psychiatrist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Risperidone - How can I tell whether the pain & stiffness my knees is due to osteoarthritis or meds?
Posted 30 Jul 2011 • 2 answers
Posted 5 Jul 2013 • 1 answer
Anyone w schizophrenia hear in audible comment in their head they can't control like,"do you want to
Posted 15 Jun 2014 • 2 answers
Posted 4 Sep 2014 • 4 answers
Posted 21 Mar 2016 • 5 answers